Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2006
    Volume: 175
    Number: 2
    DBLP: db/journals/amc/amc175.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 126  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Zengxin Wei, Guoyin Li, Liqun Qi.
    New quasi-Newton methods for unconstrained optimization problems.
    Applied Mathematics and Computation 2006, Volume 175 (1) 2006
    Conference paper
    Bülent Saka.
    A finite element method for equal width equation.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    S. Abbasbandy.
    Iterated He's homotopy perturbation method for quadratic Riccati differential equation.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Jong-Wuu Wu, Wen-Chuan Lee.
    Computational algorithm of least absolute deviation method for determining number of outliers under normality.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Jin-you Xiao, Li-hua Wen, Duo Zhang.
    Solving second kind Fredholm integral equations by periodic wavelet Galerkin method.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Su-Ying Zhang, Zi-Chen Deng.
    Group preserving schemes for nonlinear dynamic system based on RKMK methods.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Anas N. Al-Rabadi.
    Qudits representations and computations of n-player many-valued quantum games.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Liang Bao, Yiqin Lin, Yimin Wei.
    Krylov subspace methods for the generalized Sylvester equation.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    R. Gutiérrez, Ramón Gutiérrez-Sánchez, Ahmed Nafidi.
    The Stochastic Rayleigh diffusion model: Statistical inference and computational aspects. Applications to modelling of real cases.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Conference paper
    Mehdi Dehghan, Mohammad Masjed-Jamei, M. R. Eslahchi.
    On numerical improvement of open Newton-Cotes quadrature rules.
    Applied Mathematics and Computation 2006, Volume 175 (0) 2006
    Show item 1 to 10 of 126  

    Your query returned 126 matches in the database.